# SDR SWIA2020013147997

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 394 FRAME LOWER FLANGE ON FWD SIDE HAS CORROSION BETWEEN STR 25R-25L   (C-CHECK) RO 1/28/2020   REMOVED CORROSION ON FRAME FS394 LOWER FWD FLANGE BETWEEN STGR25R TO STGR25L REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM. MEASURED THICKNESS .039. ORIGINAL THICKNESS .080. MATERAL LOSS .014 MAX ALLOWED .008.  REMOVED CORRODED ANGLE. REF: CRJ-200 SRM.  - INSTALLED THE NEW ANGLE 601R32011-45 TO THE FS 394 LOWER FRAME REF DRAWING AND CRJ 200 SRM. ALL CHECKS GOOD
